The Dirac equation in exterior form

Benn, Ian and Tucker, Robin (1985) The Dirac equation in exterior form. Communications in Mathematical Physics, 98 (1). pp. 53-63. ISSN 0010-3616

Full text not available from this repository.

Abstract

Using the correspondence between the Clifford and exterior algebras we write the Dirac equation in terms of differential forms. The covariances of the theory are then examined. We show in detail the correspondence with usual matrix methods.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
74929
Deposited By:
Deposited On:
03 Aug 2015 15:22
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19